Hi everyone. I have a couple of questions for the Chantix users out there. I've been taking Chantix for almost 6 weeks and have not smoked in 33 days. In the last week or so, I've been having the worst hot flashes, started mostly at night and now during the day too. Makes me feel like I'm burning up from the inside out and somtimes like my skin is on fire. It's not a hormone thing, had those checked prior to starting this whole process and Doc said they were fine, everything still working the way it should. My face is also breaking out. Nice, zits at age 52! Anyone else experiencing either of these things? I've cut the Chantix down in the last couple of days to 1/2 of 1 mg pill in the morning and 1/2 of 1 mg pill at night hoping this will help but think it's too soon to tell. I'm so happy not to be smoking anymore, atleast I can breath and I don't cough when I'm running out the door to get some cold air!